Characterizations of certain monounary algebras. I

Jan Chvalina

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 2, page 85-97
  • ISSN: 0044-8753

How to cite

top

Chvalina, Jan. "Characterizations of certain monounary algebras. I." Archivum Mathematicum 014.2 (1978): 85-97. <http://eudml.org/doc/17968>.

@article{Chvalina1978,
author = {Chvalina, Jan},
journal = {Archivum Mathematicum},
language = {eng},
number = {2},
pages = {85-97},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Characterizations of certain monounary algebras. I},
url = {http://eudml.org/doc/17968},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Chvalina, Jan
TI - Characterizations of certain monounary algebras. I
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 2
SP - 85
EP - 97
LA - eng
UR - http://eudml.org/doc/17968
ER -

References

top
  1. K. E. Aubert, Theory of x-ideals, Acta Math. 107 (1962), 1-52. (1962) Zbl0108.26002MR0148773
  2. S. J. Bryant J. C. Marica, Unary algebras, Pacific J. Math., 10 (1960), 1347-1359. (1960) Zbl0163.26501MR0118692
  3. J. Chvalina, Set transformations with centralizers formed by closed deformations of quasidiscrete topological spaces, Procееdings of thе Fourth Praguе Topological Ѕymposium 1976. In print. (1976) 
  4. J. Chvalina, On centralizers of non skeletal connected set transformations, To appеar. Zbl0372.54038
  5. A. H. Clifford G. B. Prеston, The algebraic theory of semigroups, Amеr. Math. Ѕoc., Providеncе 1964, transl. Aлгебpaичеcкaя теopия пoлyгpyrш, Mиp Mocквa 1972. (1964) 
  6. F. Fiala V. Novák, On isotone and homomorphic mappings, Arch. Math. (Brno) 2 (1966), 27-32. (1966) Zbl0207.32101MR0195767
  7. J. Jеžеk T. Kеpka, Semigroup representations of commutative idempotent Abelian groupoids, Commеnt. Math. Univ. Carol. 16, 3 (1975), 487-500. (1975) MR0382484
  8. J. Karásеk, On isotone and homomorphic maps of ordered partial groupoids, Arch. Math. (Brno), 2 (1966), 71-77. (1966) MR0199300
  9. O. Kopеčеk, Homomorphisms of partial unary algebras, Czеch. Math. J. 26 (101) (1976), 108-127. (1976) MR0392759
  10. O. Kopеčеk M. Novotný, On some invariants of unary algebras, Czеch. Math. J. 24 (99) (1974), 219-246. (1974) MR0347703
  11. M. Novotný, Sur un probleme de la théorie des applications, Pubł. Fac. Ѕci. Univ. Masaryk, 344 (1953), 53-64. (1953) Zbl0094.03202
  12. M. Novotný, Über Abbildungen von Mengen, Pacific J. Math. 13 (1963), 1359-1369. (1963) Zbl0137.25304MR0157143
  13. M. Sekanina, Realizations of ordered sets by means of universal algebras, especially by semigroups, Theory of sets and topology, Berlin 1972, 455-466. (1972) Zbl0265.08011MR0340153
  14. Л. A. Cкорняков, Yнapc, Proceedings of Colloquium on Universal algebra, Esztergom 1977, to appear. (1977) 
  15. J. Tiuryn, Algebraiczne podstawy teorii maszyn, Państwowe wyd. naukowe, Warszawa 1975. (1975) MR0465622
  16. J. C. Varlet, Endomorphisms and fully invariant congruences in unary algebras < A , Γ > , Bull. Soc. Roy. Sci. Liege, 39 N 11-12 (1970), 575-589. (1970) Zbl0212.34901MR0279023
  17. Ch. Wells, Centralizers of tranzitive semigroup actions and endomorphisms of trees, Pacific J. Math. 64, 1 (1976), 265-271. (1976) MR0429632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.